# SDR DXTA200702358

- Difficulty date: July 22, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 3,963 hours, 2,887 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Part serial: NSN
- Condition: Burned Out
- Location: Nlg Indicator
- Part time: 3,963 hours, 2,887 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE TOP LIGHT IN THE NOSE GEAR INDICATOR IS OUT.REPLACED LAMP WITH NEW IAW CE560XL MM CH-33-10-06, OPS CHECK GOOD.
